Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 12, Number 4, 2006

price: €80.00

RESEARCH PAPERS

Ali Guven and Daniyal M. Israfilov
Approximation in rearrangement invariant spaces on Carleson curves
381--395

Michael Weba
An optimal bound for the Bernstein approximation of multivariate Lipschitz-continuous functions
397--405

Joanna Kowynia
Best approximation in finite dimensional Chebyshev subspaces of $L(l^n_1,c)$
407--416

G. A. Dzyubenko and J. Gilewicz
Nearly coconvex pointwise approximation by cubic splines and polynomials
417--439

K. P. Sahakyan
Hermite trigonometric interpolation
441--449

Szil\'ard Gy. R\'ev\'esz
On a paper of Er\"od and Turan-Markov inequalities for non-flat convex functions
451--467

V. V. Andrievskii
On a Koosis lemma
469--475


ARCHIVES

J. Er"od
On the lower bound of the maximum of certain polynomials
477--501


< Back